Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

34 year old with sore throat, fever, night sweats and body aches. Developed white tongue after taking amox

ON THE SECOND OF JANUARY I STARTED FEELING UNDER THE WEATHER. HAD FEVER , SORE TRHOAT, NIGHT SWEATS AND BODY ACHES. THEY LASTED FOR ABOUT A WEEK. AFTER TWO DAYS I WENT TO SEE A DOCTOR AND HE GAVE ME AMOX AS AN ATI BIOTIC. I STILL HAVE BODY ACHES AND HAVE DELVELOPED A WHITE TONGUE AND MY STOOL IS A YELLOW COLOR. I M ALSO HAVING PROBLEMS GOING TO THE BATHROOM. I AM A 34 MALE. DIABETIC ALTHOUGH MY SUGAR LEVEL HAVE BEEN UNDER CONTROL.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
HI
you may suffering with acute pharyngo glossites due to previous viral infection.
already you are a Diabetic person.
so infection easily spread to other organs.
B complex tablets are necessary along with antibiotic.
so again you cosult your GP for re avaluation of condition.

thanks
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor